Doctor insights on:
Why Does Lyrica Cause Weight Gain
Lyrica (pregabalin) and weight: Drowsiness, dry mouth, constipation, difficulty concentrating, swollen arms/legs, and weight gain are some common side effects. The weight gain mechanism is idiopathic and may occur related to dose and duration of exposure. Your doctor has prescribed Lyrica (pregabalin) because he/she has judged that the benefit to you is greater than the risk of side effects. Hope it helps.
I am on 300mg effexor and 400mg lyrica which I have reduced to 150mg due to weight gain. Would 150mg cause weight gain. Thank you?
YES: YES-both medicines can contribute to weight gain.
Does lyrica (pregabalin) cause weight gain or it just makes u eat more? Cuz I had sleeve gastrectomy and in 2 weeks I lose only 1 kilo, would it be cuz of lyrica (pregabalin)?
Why you are using?: Is it for convulsions, or neuralgia, or for myalgia., your weight gain is likely not from Lyrica (pregabalin) if think it is, look for alternative medication.. Just by under- going sleeve resection is not enough loose weight, you have to reduce the caloric intake, regular exercises and work out is needed. Speak to your surgeon.
Are there any medicines like Lyrica, (pregabalin) Cymbalta, and Gabapentin that don't cause weight gain?
COMMENTS: Of the listed three, Cymbalta causes nausea in 40%, and is the least likely to cause weight gain. Savella (milnacipran) may be of value in pain syndromes such as fibromyalgia, and seems to also be less troublesome. A possible alternative to gabapentin could be Grailise or Horizant, and due to duration of action may be also less weight gain. The meds cause appetite change, so less caloric intake can prevent.
Does Requip cause weight gain? Does Gabapentin cause weight gain? Does Lyrica (pregabalin) cause weight gain? Thanks!
I have been doing research. From clinical trials, seems that lyrica (pregabalin) causes weight gain much more often than neurontin. Yes?
Probably so.: Weight gain listed as mild to moderate for both but Lyrica (pregabalin) appears to be more. As with any medication must weigh the benefits and adverse effects and manage the adverse effects to the extent possible. A good life skills approach is important for everyone, especially if faced with issues like medical conditions and medications, and can assist weight mx and other health parameters. Best regards.
Which of the following causes weight gain, lexapro remeron lyrica (pregabalin) or amityripiline despite exercising and dieting. Many thanks?
Weight gain: Can be a side effect from any of these meds, but remeron (mirtazapine) causes more patients to gain more weight than the others, with amitriptyline also being more notorious for weight gain. This is not to say that remeron (mirtazapine) or amitriptyline causes weight gain in everyone or that the others won’t cause these side effects. Depression, and other meds, can also cause folks to have difficulty with weight gain.
Do Lyrica, (pregabalin) Cymbalta, and Gabapentin cause weight gain or is it just the tiredness and side effects that make you less active and you end up gaining?
Is there a medication that's as effective as pregabalin for muscle pain but doesn't cause weight gain?
Yes: Yes of course... If you stop exercising and take in more calories than you are expending (now that you have stopped aerobically exersising) than weight gain is a definite possibility (unless u began dieting seriously @ similar time). Best of luck!
Yes: Like many oral contraceptives, Apri can cause increased weight and appetite. Discuss with pcp/gyn whether a different oc might have less effect on weight. Watch caloric intake. Drink water before meal to reach satiety more quickly. Exercise 20-30 minutes daily to counter added weight.See 1 more doctor answer
Stress leads to +lbs: Stress leads to a number of various changes in the body that can cause weight gain. Stress increases cortisol levels which can increase the amount of weight around the waistline. Also, most people eat poorly under stress which increases weight. Stress also causes insomnia which often leads to overeating during the day.
Very rare.: Not much more to say. All medications have side effects but weight gain is listed as very rare for codeine. If you experience weight gain with no other changes is medications or lifestyle then this may be a side effect and should be discussed with you physician.See 2 more doctor answers
- Talk to a doctor online
- Why does effexor cause weight gain?
- Why does hypothyroidism cause weight gain?
- Why does tenex cause weight gain in children?
- Why does depakote cause weight gain?
- Is there a substitute for lyrica that will treat my pain but not cause weight gain?
- Why does fibrous and ovarian cyst cause weight gain?
- Does temazepam cause weight gain?
- Does clomid cause weight gain?
- Why does the depo-provera shot cause weight gain?